Hostname: page-component-8448b6f56d-t5pn6 Total loading time: 0 Render date: 2024-04-16T09:22:05.171Z Has data issue: false hasContentIssue false

Independence results

Published online by Cambridge University Press:  12 March 2014

Saharon Shelah*
Affiliation:
Hebrew University, Jerusalem, Israel University of Wisconsin, Madison, Wisconsin 53706 University of California, Berkeley, California 94720

Abstract

We prove independence results concerning the number of nonisomorphic models (using the S-chain condition and S-properness) and the consistency of “ there is a universal linear order of power ℵ1”. Most of these results were announced in [Sh 4], [Sh 5].

In subsequent papers we shall prove an analog f MA for forcing which does not destroy stationary subsets of ω1 investigate -properness for various filters and prove the consistency with G.C.H. of an axiom implying SH (for ℵ1), and connected results.

Type
Research Article
Copyright
Copyright © Association for Symbolic Logic 1980

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)

References

REFERENCES

[B]Baumgartner, J., All ℵ1-dense sets of reals can be isomorphic, Fundamenta mathematicae, vol. 79 (1973), pp. 101106.CrossRefGoogle Scholar
[Sh 1]Shelah, S., Classification theory and the number of non-isomorphic models, North-Holland, Amsterdam, 1978.Google Scholar
[Sh 2]Shelah, S., Models with second-order properties. III, Omitting types in λ+ for L(Q), Proceedings of the Berlin Workshop, July 1977, Archiv für Mathematische Logik (to appear).Google Scholar
[Sh 3]Shelah, S., It is consistent that /finite has no non-trivial automorphisms (preprint).Google Scholar
[Sh 4]Shelah, S., Whitehead problem, independence of categoricity simple theories and Boolean algebras, Notices of the American Mathematical Society, vol. 25 (1978), A441.Google Scholar
[Sh 5]Shelah, S., Iterated forcing and independence results, Notices of the American Mathematical Society, vol. 25 (1978), A497.Google Scholar
[ST]Solovay, R.M. and Tenenbaum, S., Iterated Cohen extensions and Souslin's problem, Annals of Mathematics, vol. 94 (1971), pp. 201245.CrossRefGoogle Scholar
[W]Wimmers, E., The Shelah P-point independence theorem, Israel Journal of Mathematics (to appear).Google Scholar